PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 86 | 1 | 15-23
Tytuł artykułu

Approximating Radon measures on first-countable compact spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The assertion every Radon measure defined on a first-countable compact space is uniformly regular is shown to be relatively consistent. We prove an analogous result on the existence of uniformly distributed sequences in compact spaces of small character. We also present two related examples constructed under CH.
Słowa kluczowe
Rocznik
Tom
86
Numer
1
Strony
15-23
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-03-29
Twórcy
  • Institute of Mathematics, University of Wrocław, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • [1] A. G. Babiker, On uniformly regular topological measure spaces, Duke Math. J. 43 (1976), 775-789.
  • [2] M. Džamonja and K. Kunen, Measures on compact HS spaces, Fund. Math. 143 (1993), 41-54.
  • [3] R. Frankiewicz and G. Plebanek, On asymptotic density and uniformly distributed sequences, Studia Math. 119 (1996),17-26.
  • [4] R. Frankiewicz, G. Plebanek and C. Ryll-Nardzewski, Between Lindelöf property and countable tightness, Proc. Amer. Math. Soc., to appear.
  • [5] D. H. Fremlin, Consequences of Martin's Axiom, Cambridge Univ. Press, Cambridge, 1984.
  • [6] D. H. Fremlin, Measure algebras, in: Handbook of Boolean Algebras, J. D. Monk (ed.), North-Holland, 1989, Vol. III, Chap. 22.
  • [7] D. H. Fremlin, Real-valued-measurable cardinals, in: Set Theory of the Reals, H. Judah (ed.), Israel Math. Conf. Proc. 6, Bar-Ilan Univ., 1993, 151-304.
  • [8] D. H. Fremlin, On compact spaces carrying Radon measures of uncountable Maharam type, Fund. Math. 154 (1997), 295-304.
  • [9] D. H. Fremlin, Problems, September 1998.
  • [10] R. Haydon, On dual $L^1$-spaces and injective bidual Banach spaces, Israel J. Math. 31 (1978), 142-152.
  • [11] J. Kraszewski, Properties of ideals on the generalized Cantor spaces, doctoral dissertation, Wrocław, 1999 (available from kraszew@math.uni.wroc.pl).
  • [12] L. Kuipers and H. Niederreiter, Uniform Distribution of Sequences, Wiley, New York, 1974.
  • [13] K. Kunen, A compact L-space under CH, Topology Appl. 12 (1981), 283-287.
  • [14] K. Kunen and J. van Mill, Measures on Corson compact spaces, Fund. Math. 147 (1995), 61-72.
  • [15] V. Losert, On the existence of uniformly distributed sequences in compact topological spaces II, Monatsh. Math. 87 (1979), 247-260.
  • [16] S. Mercourakis, Some remarks on countably determined measures and uniform distribution of sequences, ibid. 121 (1996), 79-101.
  • [17] D. Plachky, Extremal and monogenic additive set functions, Proc. Amer. Math. Soc. 54 (1976), 193-196.
  • [18] G. Plebanek, On Radon measures on first-countable spaces, Fund. Math. 148 (1995), 159-164.
  • [19] G. Plebanek, Nonseparable Radon measures and small compact spaces, ibid. 153 (1997), 25-40.
  • [20] R. Pol, Note on the spaces of regular probability measures whose topology is determined by countable subsets, Pacific J. Math. 100 (1982), 185-201.
  • [21] J. E. Vaughan, Small uncountable cardinals and topology, in: Open Problems in Topology, J. van Mill and G. M. Reed (eds.), North-Holland, 1990, Chap. 11.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv86i1p15bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.